# SDR DALA2015113007261

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 73,377 hours, 56,246 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING L/E, XRS 80, FORMER CRACKED & DAMAGED WHERE UPPER SLAT CABLES PASS THROUGH. -M-.  NR FOR ADDITIONAL INFORMATION 001-0249:5700-2633/025 00264, COMPLETED ER/A 541749-14 REV A.
